# SDR DALA2016051503929

- Difficulty date: May 14, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ANGLE BS 1087 BTW LONGERONS 13-14R AT AFT ACCESSORIES COMPARTMENT.  FRAME ANGLE WAS REPLACED IAW AMM 21-22-01, 21-51-04, SRM 51-41-02, 51-41-05, DWG 9971140, REV F.
